Buspar Weight Increased Side Effect Reports
The following Buspar Weight Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Weight Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Buspar or it might take time to develop.
|Blood Cholesterol Increased, Weight Increased, Blood Glucose Increased|
This Weight Increased side effect was reported by a consumer or non-health professional from UNITED STATES. A 53-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Buspar (dosage: NA), which was started on Jan 01, 2011. Concurrently used drugs:
|Weight Increased, Panic Attack|
This Weight Increased Buspar side effect was reported by a consumer or non-health professional from UNITED STATES on Sep 30, 2010. A Female , 38 years of age, weighting 346.1 lb, was treated with Buspar. The patient presented the following health conditions:
|Thinking Abnormal, Obsessive-compulsive Personality Disorder, Diabetes Mellitus, Rapid Eye Movements Sleep Abnormal, Weight Increased, Blood Glucose Abnormal|
This is a Buspar side effect report of a 60-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: depression, who was treated with Buspar (dosage:Daily, start time: Feb 01, 2010), combined with:
|Dizziness, Hunger, Myocardial Infarction, Weight Increased|
A 46-year-old patient (weight: NA) from UNITED STATES with the following symptoms: NA started Buspar treatment (dosage: NA) on Jan 01, 1998. Soon after starting Buspar treatment, the consumer experienced several side effects, including:
|Anxiety, Depression, Learning Disorder, Speech Disorder, Tinnitus, Weight Increased|
A female patient from UNITED STATES was prescribed and started Buspar on Aug 14, 2007. Patient felt the following Buspar side effects: anxiety, depression, learning disorder, speech disorder, tinnitus, weight increased Additional patient health information: Female , 43 years of age, weighting 244.7 lb, The consumer reported the following symptoms: was diagnosed with
Buspar Weight Increased Causes and Reviews
Do you know if your current weight is healthy? "Underweight", "normal", "overweight", and "obese" are all labels for ranges of weight. Obese and overweight mean that your weight is greater than it should be for your health. Underweight means that it is lower than it should be for your health. Your healthy body weight depends on your sex and height. For children, it also depends on your age.
A sudden, unexpected change in weight can be a sign of a medical problem. Causes for sudden weight loss can include
- Thyroid problems
- Infectious diseases
- Digestive diseases
- Certain medicines
Sudden weight gain can be due to medicines, thyroid problems, heart failure, and kidney disease.
Good nutrition and exercise can help in losing weight. Eating extra calories within a well-balanced diet and treating any underlying medical problems can help to add weight.
Buspar Weight Increased Reviews
|Sat, 13 Oct 2012|
nice articles thanks
|Tue, 16 Oct 2012|
Dandruff is a strange and one type of dangerous disease that results hair loss..
|Thu, 18 Oct 2012|
Use branded lipsticks and remove the lipstick before going to sleep.Take some turmeric powder and add in the milk cream. Do 5 minute massage of this mixture on your lips for proper care.Make it your routine to rinse your lips with cold rose water to get softer and fresher lips.Apply lip balm or Vaseline on your lips on regular basis for soft lips...
|Sun, 27 May 2012|
I love yourblog! You will be in our prayers and thoughts! Nice and informative post onthis topic thanks for sharing with us. Thank you!
|Mon, 16 Apr 2012|
Very worthwhile post. I just got nothing at all to do thus I am just killing time browsing the internet and I think that I've got found some incredibly helpful website. Thanks a ton